Alert archive / Florida / Small Craft Advisories in 2017
Small Craft Advisory 24, NWS Miami, FL
NWS Miami, FL issued this small craft advisory at Jul 31, 2017, 3:55 AM EDT. It took effect at Jul 31, 2017, 8:00 AM EDT. It was in force for 26 hr.
The area
The counties it named.
The facts
- Issued
- Jul 31, 2017, 3:55 AM EDT (07:55 UTC)
- In effect from
- Jul 31, 2017, 8:00 AM EDT
- Expired
- Aug 1, 2017, 10:00 AM EDT
- In force
- 26 hr
- Issued by
- NWS Miami, FL
The text
As transmitted.
462 WHUS72 KMFL 310755 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 355 AM EDT MON JUL 31 2017 GMZ656-657-676-311600- /O.NEW.KMFL.SC.Y.0024.170731T1200Z-170801T0000Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM- WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 355 AM EDT MON JUL 31 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 8 PM EDT THIS EVENING. * WINDS AND SEAS...SOUTHWEST WINDS UP TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
5 follow-up statements
966 WHUS72 KMFL 311606 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 1206 PM EDT MON JUL 31 2017 GMZ656-657-676-010000- /O.CON.KMFL.SC.Y.0024.000000T0000Z-170801T0000Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM- WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 1206 PM EDT MON JUL 31 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS AND SEAS...SOUTHWEST WINDS 15 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
907 WHUS72 KMFL 311646 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 1246 PM EDT MON JUL 31 2017 AMZ610-010100- /O.EXB.KMFL.SC.Y.0024.170731T1700Z-170801T0600Z/ LAKE OKEECHOBEE- 1246 PM EDT MON JUL 31 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 2 AM EDT TUESDAY. * WINDS AND SEAS...SOUTHWEST WINDS 20 KT WITH GUSTS UP TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ656-657-676-010000- /O.CON.KMFL.SC.Y.0024.000000T0000Z-170801T0000Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM- WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 1246 PM EDT MON JUL 31 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS AND SEAS...SOUTHWEST WINDS 15 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
153 WHUS72 KMFL 312017 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 417 PM EDT MON JUL 31 2017 AMZ650-670-011100- /O.EXB.KMFL.SC.Y.0024.170801T0000Z-170801T1100Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- 417 PM EDT MON JUL 31 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 7 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 7 AM EDT TUESDAY. * WINDS AND SEAS...SOUTHWEST WINDS 20 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ656-657-676-010000- /O.CON.KMFL.SC.Y.0024.000000T0000Z-170801T0000Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM- WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 417 PM EDT MON JUL 31 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS AND SEAS...SOUTHWEST WINDS AROUND 20 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ610-010600- /O.CON.KMFL.SC.Y.0024.000000T0000Z-170801T0600Z/ LAKE OKEECHOBEE- 417 PM EDT MON JUL 31 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT TUESDAY... * WINDS AND SEAS...SOUTH WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS AROUND 0 FOOT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
703 WHUS72 KMFL 010538 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 138 AM EDT TUE AUG 1 2017 AMZ610-010900- /O.EXT.KMFL.SC.Y.0024.000000T0000Z-170801T0900Z/ LAKE OKEECHOBEE- 138 AM EDT TUE AUG 1 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT EARLY THIS MORNING... * WINDS...SOUTHWEST WINDS 15 TO 20 KT WITH GUSTS UP TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ650-670-011400- /O.EXT.KMFL.SC.Y.0024.000000T0000Z-170801T1400Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- 138 AM EDT TUE AUG 1 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT THIS MORNING... * WINDS AND SEAS...SOUTHWEST WINDS 20 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
930 WHUS72 KMFL 010906 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 506 AM EDT TUE AUG 1 2017 AMZ610-011015- /O.EXP.KMFL.SC.Y.0024.000000T0000Z-170801T0900Z/ LAKE OKEECHOBEE- 506 AM EDT TUE AUG 1 2017 ...SMALL CRAFT ADVISORY HAS EXPIRED... SMALL CRAFT OPERATORS SHOULD STILL EXERCISE CAUTION TODAY. $$ AMZ650-670-011400- /O.CON.KMFL.SC.Y.0024.000000T0000Z-170801T1400Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- 506 AM EDT TUE AUG 1 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... * WINDS AND SEAS...SOUTHWEST WINDS 20 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Jul 31, 1:49 AM EDT, 2 hours 6 minutes earlier.
Area forecast discussion, Jul 31, 1:49 AM EDT, 2 hours 6 minutes before
Area Forecast Discussion
National Weather Service Miami FL
149 AM EDT Mon Jul 31 2017
.AVIATION...
Low pressure over the northeast Gulf sinking southeast toward the
region will bring numerous SHRA/TSRA over the area, with activity
increasing after 12Z through the end of the period. Variable and
gusty winds with IFR conditions will accompany thunderstorms, with
brief periods of LIFR possible. The most widespread thunderstorm
activity appears likely to be in the 15Z to 00Z period, and later
TAF products/amendments may introduce IFR/LIFR conditions as
specific timing details become more apparent.
&&
.PREV DISCUSSION... /issued 846 PM EDT Sun Jul 30 2017/
UPDATE...
Active convection continues on radar this evening. Several storms
have pushed from west to east across the southern portion of the
peninsula of Florida this evening with gusty wind, lightning, and
heavy rain. A waterspout was reported by the Naples Airport tower
earlier this evening but it dissipated before reaching land. The
potential for rotating storms capable of producing short-lived
weak waterspouts/funnel clouds/tornadoes and strong wind gusts
cannot be ruled out through the overnight. For the evening update,
went ahead and raised PoPs just slightly. Model guidance has not
been handling the trends in coverage very well and while the
diurnal minimum may help lessen the amount of convection, it is
still quite active and will likely remain so through a good
portion of the night. Updated zones will be sent shortly. Have a
great Sunday evening!
PREV DISCUSSION... /issued 410 PM EDT Sun Jul 30 2017/
Flood threat from excessive rainfall emerging for Monday...
High Risk of Rip Currents along the Collier beaches Monday...
DISCUSSION...
South Florida finds itself with quite an unsettled pattern this
Sunday afternoon. A few concerns are presenting themselves with
this forecast cycle including the potential of strong
thunderstorms, an emerging threat of flooding from excessive
rainfall, and the non-zero threat of tornadic activity. The
frontal boundary continues to sag over north central portions of
Florida with convection stretching from the Interstate 4 corridor
southward into South Florida. The National Hurricane Center is
monitoring activity related to the front in the northeastern Gulf
of Mexico for potential tropical development. At this point, we
want to emphasize that the primary threat for South Florida with
this event (whether it is considered tropical or not) is flooding
from excessive rainfall.
One of the things that makes this forecast challenging is the
fluid nature of the features that will affect area weather on
Monday. A feature that guidance has been building over the region
on Monday afternoon is a healthy low level jet, which the 12z GFS
features right over the southern Lake Okeechobee region. The 12z
ECMWF is not resolving such a strong jet, 10-15 kts versus the
GFS' 30-35 kts. This also fits the conceptual model with any weak
tropical or hybrid low center being to the left (in this case
northwest) of this low level jet. This setup is not a high
confidence feature under any stretch of the imagination, but the
threat is non-zero and needs to be monitored. Adding in lake and
sea breeze boundaries, you just cannot rule out a threat of
tornadoes/waterspouts/funnel clouds and strong wind gusts across
portions of South Florida, particularly Palm Beach County.
Moving back to the rainfall threat, the last few runs have been
showing ample amounts of moisture and instability to cause a
concern for fast accumulations of several inches of rain
practically anywhere in South Florida. An area of focus is along
the Gulf coast where the coastal influences combined with ample
moisture could leave many inches of rain over areas that saw 10+
inches of rain earlier in the season. The next forecast cycle will
include another assessment of the need for a Flood Watch of some
sort. Right now, the areas of highest risk for excessive rainfall
are portions of Southwest Florida along the Gulf coast and
northern portions of the forecast area around Lake Okeechobee.
The front will meander over the region Tuesday into Wednesday.
Guidance begins to depict the boundary retreating northward
Thursday with some drier air entering across the region. High
pressure will begin to build back but with plenty of moisture in
the area. An easterly wave of moisture next weekend could once
again provide an additional chance of clouds and rain for South
Florida late in the extended.
MARINE...
Conditions for mariners in the Gulf will deteriorate over the next
day or so as showers and thunderstorms increase in coverage. Winds
will pick up out of the southwest with SCEC necessary. If
conditions continue to deteriorate, they could near Advisory
criteria. Winds and seas will improve later in the week as the
frontal boundary retreats north away from the waters.
BEACH FORECAST...
Southwesterly flow with create a moderate risk of rip currents
today building into a high risk of rip currents for Monday along
the Gulf beaches of Collier County. A rip current statement has
been issued for Monday.
&&
.PRELIMINARY POINT TEMPS/POPS...
West Palm Beach 88 76 91 76 / 80 50 70 10
Fort Lauderdale 87 76 89 78 / 80 50 60 10
Miami 89 76 90 78 / 80 50 60 10
Naples 86 77 88 78 / 90 80 80 30
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk from 8 AM EDT this morning through this
evening for FLZ069.
AM...None.
GM...None.
&&
UPDATE...02/RAG
DISCUSSION...02/RAG
MARINE...02/RAG
AVIATION...22/KSHazardous weather outlook, Jul 30, 3:46 PM EDT, 12 hours 9 minutes before
Hazardous Weather Outlook for South Florida National Weather Service Miami FL 346 PM EDT Sun Jul 30 2017 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 310800- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 346 PM EDT Sun Jul 30 2017 ...PERIODS OF STORMS WITH LOCALLY HEAVY RAIN NEXT COUPLE OF DAYS... ...INCREASING RISK OF RIP CURRENTS NAPLES COAST... ...STRONG GUSTY WINDS ALSO WITH HEAVIEST STORMS... This hazardous weather outlook is for South Florida. .DAY ONE...THIS AFTERNOON AND TONIGHT Thunderstorms: Scattered to numerous thunderstorms are expected through tonight over all of South Florida and the adjacent waters. The most numerous thunderstorms are expected near and north of Alligator Alley. Frequent lightning strikes, strong gusty winds, and heavy rain are the primary threats. Flooding: Thunderstorms may produce periods of locally heavy rainfall, which may cause flooding of roadways and areas of poor drainage. Wind: Strong thunderstorms will be capable of producing wind gusts in excess of 40 to 45 mph. Rip Currents: There is a moderate risk of rip currents along the Naples beaches for the rest of today with the risk increasing by Monday. Heed the advise of the beach patrol. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY Periods of rain and thunderstorms are forecast over South Florida Monday and Tuesday. Locally excessive rainfall is possible, with the potential for flooding of roads and poor drainage areas. There is a slight threat a few locations may receive enough flooding to temporarily close roadways. Frequent lightning will also be a threat. Secondary concerns for Monday include strong gusty winds and isolated tornadoes. From Wednesday to Saturday, Daytime and evening thunderstorms will be possible over South Florida, with nighttime thunderstorms over the adjacent waters. Lightning and brief heavy rain are the primary hazards. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated, however individual spotters are encouraged to report flooding and any wind damage to the National Weather Service forecast office in Miami. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami.
In the hours before
Local storm report, Jul 30, 10:10 PM EDT, 5 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MIAMI FL
1010 PM EDT SUN JUL 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1254 PM TSTM WND GST 2 ESE HAVERHILL 26.68N 80.10W
07/30/2017 M51 MPH PALM BEACH FL ASOS
A THUNDERSTORM WIND GUST OF 51 MPH 44 KNOTS WAS
RECORDED AT THE ASOS STATION KPBI LOCATED AT PALM BEACH
INTERNATIONAL AIRPORT AT 1254 PM EDT.
0514 PM MARINE TSTM WIND 1 S MARCO ISLAND 25.93N 81.73W
07/30/2017 M48 MPH GMZ656 FL MESONET
A MARINE THUNDERSTORM WIND GUST OF 42 KNOTS... 48
MPH... WAS RECORDED AT MARCO ISLAND MARRIOT BEACH
RESORT... MESONET SITE MRCSL... AT 514 PM. ANEMOMETER IS
ELEVATED.
0624 PM WATER SPOUT 3 W NAPLES 26.14N 81.85W
07/30/2017 GMZ656 FL AIRPLANE PILOT
AN AIRPLANE PILOT REPORTED A WATERSPOUT WEST OF NAPLES
AT 624PM. LOCATION ESTIMATED BASED ON DOPPLER RADAR.
0631 PM TSTM WND GST 2 ENE NAPLES 26.15N 81.78W
07/30/2017 M45 MPH COLLIER FL ASOS
NAPLES MUNICIPAL AIRPORT RECORDED A THUNDERSTORM WIND
GUST OF 45 MPH... 39 KNOTS... AT 631 PM
0641 PM TSTM WND GST 4 S PRINCETON 25.49N 80.38W
07/30/2017 M46 MPH MIAMI-DADE FL AWOS
HOMESTEAD AIR RESERVE BASE... KHST... RECORDED A
THUNDERSTORM WIND GUST OF 46 MPH... 40 KNOTS... AT 641
PM
0741 PM MARINE TSTM WIND 1 NE PORT EVERGLADES 26.11N 80.11W
07/30/2017 M40 MPH BROWARD FL MESONET
FT. LAUDERDALE FIRE STATION 49 REPORTED 40 MPH TSTM WND
GST
&&
EVENT NUMBER MFL1700295 MFL1700296 MFL1700297 MFL1700298 MFL1700299
MFL1700300
KSCHARFThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 8:25 PM EDT | Special Marine Warning | MFL | 95 min | |
| Jul 30, 8:31 PM EDT | Special Marine Warning | MFL | 89 min | |
| Jul 30, 8:41 PM EDT | Special Weather Statement | MFL | Monroe | 49 min |
| Jul 30, 8:48 PM EDT | Special Weather Statement | MFL | Collier | 57 min |
| Jul 31, 5:37 AM EDT | Flood Watch | MFL | Collier, Glades, Hendry | 12 hr |
| Jul 31, 5:38 AM EDT | Special Weather Statement | MFL | Collier | 37 min |
| Jul 31, 5:39 AM EDT | Special Marine Warning | MFL | 36 min | |
| Jul 31, 5:49 AM EDT | Special Weather Statement | MFL | Hendry | 41 min |
| Jul 31, 6:28 AM EDT | Special Marine Warning | MFL | 32 min | |
| Jul 31, 6:59 AM EDT | Special Weather Statement | MFL | Collier | 31 min |
| Jul 31, 7:03 AM EDT | Special Marine Warning | MFL | 27 min | |
| Jul 31, 7:07 AM EDT | Special Weather Statement | MFL | Collier | 38 min |
| Jul 31, 7:09 AM EDT | Special Weather Statement | MFL | Palm Beach | 36 min |
| Jul 31, 7:30 AM EDT | Special Marine Warning | MFL | 30 min | |
| Jul 31, 7:41 AM EDT | Special Marine Warning | MFL | 64 min | |
| Jul 31, 7:43 AM EDT | Special Weather Statement | MFL | Palm Beach | 47 min |
| Jul 31, 8:03 AM EDT | Special Weather Statement | MFL | Collier | 42 min |
| Jul 31, 9:00 AM EDT | Special Marine Warning | MFL | 45 min | |
| Jul 31, 9:27 AM EDT | Special Marine Warning | MFL | 33 min | |
| Jul 31, 9:37 AM EDT | Areal Flood Advisory | MFL | Collier | 113 min |
| Jul 31, 10:15 AM EDT | Special Marine Warning | MFL | 45 min | |
| Jul 31, 10:49 AM EDT | Special Weather Statement | MFL | Collier | 56 min |
| Jul 31, 11:00 AM EDT | Areal Flood Advisory | MFL | Collier | 3 hr |
| Jul 31, 11:21 AM EDT | Special Marine Warning | MFL | 39 min | |
| Jul 31, 11:21 AM EDT | Special Marine Warning | MFL | 24 min | |
| Jul 31, 11:23 AM EDT | Special Weather Statement | MFL | Collier | 52 min |
| Jul 31, 11:26 AM EDT | Special Marine Warning | MFL | 34 min | |
| Jul 31, 11:30 AM EDT | Special Weather Statement | MFL | Miami-Dade | 45 min |
| Jul 31, 11:50 AM EDT | Special Marine Warning | MFL | 25 min | |
| Jul 31, 11:56 AM EDT | Special Marine Warning | MFL | 64 min | |
| Jul 31, 12:00 PM EDT | Special Marine Warning | MFL | 45 min | |
| Jul 31, 12:03 PM EDT | Special Weather Statement | MFL | Collier | 57 min |
| Jul 31, 12:09 PM EDT | Special Marine Warning | MFL | 66 min | |
| Jul 31, 12:17 PM EDT | Special Weather Statement | MFL | Miami-Dade | 28 min |
| Jul 31, 12:45 PM EDT | Special Marine Warning | MFL | 60 min | |
| Jul 31, 1:05 PM EDT | Special Weather Statement | MFL | Collier | 40 min |
| Jul 31, 1:38 PM EDT | Special Marine Warning | MFL | 67 min | |
| Jul 31, 2:02 PM EDT | Areal Flood Advisory | MFL | Collier | 3 hr |
| Jul 31, 2:37 PM EDT | Special Marine Warning | MFL | 83 min | |
| Jul 31, 6:25 PM EDT | Special Weather Statement | MFL | Glades | 50 min |
| Jul 31, 6:41 PM EDT | Special Marine Warning | MFL | 64 min | |
| Jul 31, 7:39 PM EDT | Special Marine Warning | MFL | 66 min |
Nearby
Small Craft Advisories in Florida, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.